# SDR QXEA2010040900249

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 22,079 hours, 23,001 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1154
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 18,073 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AUTOFEATHER ARMED/DISRMED WITH A/F SWITCH SELECTED. PERFORMED TAKEOFF ABORT AT 90 KIAS. INTERROGATED CDS - FAULT CODES NR1 402, 494 A&B (INTERNAL PEC FAULT, UPTRIM STATE MACHINE FAULT). R & R NR 1 PEC IAW AMM TASKS 61-20-36-000-801/ 400-801. C/W FUNCTIONAL TEST OF PEC CALIBRATION (TASK 61-20-36-720-801), ADJUSTMENT OF PEC SYNCHROPHASE TRIM (TASK 61-20-36-820-801), BOTH TEST OK, C/W H/S 61-0039 (APPLICATION OF HEAT SHRINK), C/W OPS TEST AFTER COMPONENT CHANGE (TASK 71-00-00-868-805, C/W MTCS 6710006 & 6710005 (POWER ASSURANCE CHECK) BOTH CHECKS OK. AUTOFEATHER/ UPTRIM TEST OK (TASK 61-20-00-710-801). RETURNED TO SERVICE.
